# SDR HNAA2012092500964

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 270-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22P HAS CORROSION BETWEEN FRAME X270.500 AND X291.400.  FOUND LIGHT CORROSION IN AREA INDICATED.  BLENDED, ALODINE AND EPOXY PRIMED TREATED AREA IAW DASH 8 STRUCTURAL REPAIR MANUAL 51-20-11, 51-20-16 AND 51-20-36.
